# SDR CALA0001246

- Difficulty date: August 10, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 1,376 hours, 167 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: SOL106
- Condition: Contaminated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

TOXIC FUMES STARTED COMING FROM GALLEY OVENS WHEN HEATING OF MEALS WAS BEGUN WHILE IN CRUISE PORTION OF FLIGHT.  THE AIRCRAFT WAS RETURNED TO IAH.  MAINTENANCE FOUND THAT THE FUMES WERE CAUSED BY AN OVEN CLEANING AGENT.  THE CARRIERS WERE REMOVED FROM ALL OVENS.  THE OVENS WERE CLEANED WITH ALCOHOL AND WIPED DRY.  ALL OVENS WERE OPERATED AT HIGH TEMP FOR 30 MINUTES AND NO ODORS WERE NOTED.
